MathSciNet Relay Station
MathSciNet bibliographic data
MR3081385 65L05 (34A08)
Xu, Yufeng; Agrawal, Om P. Models and numerical schemes for generalized van der Pol equations. Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 12, 3575–3589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement